Logo Logo
Switch Language to German

Gille, Philippe and Semenov, Nikita (2010): Zero-cycles on projective varieties and the norm principle. In: Compositio Mathematica, Vol. 146, No. 2: pp. 457-464

Full text not available from 'Open Access LMU'.


Using the Gille-Merkurjev norm principle we compute in a uniform way theimage of the degree map for quadrics (Springer’s theorem), for twistedforms of maximal orthogonal Grassmannians (a theorem of Bayer-Fluckigerand Lenstra), and for E(6)- (a theorem of Rost) and E(7)-varieties.

Actions (login required)

View Item View Item